Alert archive / Nebraska / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 91, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 30, 2022, 11:15 AM CDT for Holt County, Wheeler County, Nebraska. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2022, 11:15 AM CDT (16:15 UTC)
- Expired
- May 30, 2022, 12:00 PM CDT
- In force
- 45 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Holt County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 167 km from the middle of the area, began a volume at 16:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 4.3 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1569 J/kg
- Mixed-layer CIN
- -154 J/kg
- Mixed-layer LCL
- 897 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 211 m²/s²
- 0-3 km storm-relative helicity
- 433 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 3.2
The text
As transmitted.
687
WUUS53 KLBF 301615
SVRLBF
NEC089-183-301700-
/O.NEW.KLBF.SV.W.0091.220530T1615Z-220530T1700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
1115 AM CDT Mon May 30 2022
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Southeastern Holt County in north central Nebraska...
Wheeler County in north central Nebraska...
* Until noon CDT.
* At 1114 AM CDT, a severe thunderstorm was located near Ericson, or
15 miles northeast of Ord, moving north at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Ewing, Chambers, Bartlett, Ericson, Knievels Corner, Cumminsville,
Four Corners, Pibel Lake State Recreation Area, Buffalo Flats and
Goose Lake State Wildlife Management Area.
This includes Highway 281 between mile markers 132 and 171.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4174 9851 4174 9875 4203 9877 4229 9875
4229 9830 4217 9830
TIME...MOT...LOC 1614Z 183DEG 49KT 4172 9867
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CDC1 follow-up statement
592
WWUS53 KLBF 301645
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
1145 AM CDT Mon May 30 2022
NEC089-183-301700-
/O.CON.KLBF.SV.W.0091.000000T0000Z-220530T1700Z/
Holt NE-Wheeler NE-
1145 AM CDT Mon May 30 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
SOUTHEASTERN HOLT AND EASTERN WHEELER COUNTIES...
At 1145 AM CDT, a severe thunderstorm was located near Bartlett, or
33 miles northeast of Ord, moving north at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Ewing, Bartlett, Knievels Corner, Cumminsville, Four Corners, Pibel
Lake State Recreation Area and Goose Lake State Wildlife Management
Area.
This includes Highway 281 between mile markers 136 and 171.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4174 9851 4174 9852 4204 9866 4229 9875
4229 9830 4217 9830
TIME...MOT...LOC 1645Z 195DEG 37KT 4197 9850
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CDCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 10:20 AM CDT, 55 minutes earlier.
Area forecast discussion, May 30, 10:20 AM CDT, 55 minutes before
Area Forecast Discussion...UPDATED National Weather Service North Platte NE 1020 AM CDT Mon May 30 2022 .UPDATE... Issued at 1020 AM CDT Mon May 30 2022 The wind forecast today gets an update for gusts near 50 mph across the Sandhills and ncntl Nebraska this afternoon. The forecast is based on a blend of the short term models and the 500m AGL winds of 30 to 35 mph shown in the synoptic models such as the ECM and GFS. It is important to note the Bufkit RAP model indicates high wind gust potential while the NAM does not. Both models show low topped convection and modest CAPE <500 J/KG which could mix down strong winds aloft. && .SHORT TERM...(Today through Tuesday) Issued at 402 AM CDT Mon May 30 2022 Thunderstorm activity will continue today. The surface cold front will remain draped through north central Nebraska as the surface low migrates northeast through South Dakota. Storms will redevelop in the late morning and early afternoon along the front. There is also plenty of upper level support via an upper level jet. Although the jet will be stronger to the east, speeds are 100 knots at 250 mb and 60 knots at 500 mb in north central Nebraska by the early afternoon. Strong thunderstorms are possible with large hail and strong winds as the main threats. Steep mid level lapse rates remain and MLCAPE between 1500 and 2500 J/kg will be present along the front. An isolated tornado might also be possible in far north central Nebraska, but confidence is lower than yesterday based on dryer soundings, weaker signatures on hodographs, and low helicity. Steering winds aloft may push the storms north along the front quickly, limiting the window of storm potential in north central Nebraska. By the mid-afternoon, thunderstorms should be to the north and east of the forecast area as the front moves east with the low. There is also the potential for heavy rainfall in the Panhandle and Sandhills. Energy from upper level low rotates through that area during the day and sufficient moisture is present at the surface with dew points in the 50s. Persistent rainfall is forecasted to bring between 1.5 and 2 inches of total QPF by Tuesday morning. Some thunderstorms may be strong at this time and location, but widespread severe weather is not expected. Recent dry conditions at the surface should also keep flood potential limited. Winds will be strong out of the west during the afternoon across the forecast area as the surface low still maintains influence over regional weather. The position of the front also results in a steep temperature gradient, with highs in the 50s in the Panhandle and in the 70s in central Nebraska. The weather pattern becomes less active Monday night into Tuesday as the surface and upper level lows continue north out of Minnesota into Canada. The upper level jet may still support some rainfall in the Panhandle, but this should taper off by the afternoon. .LONG TERM...(Tuesday night through Sunday) Issued at 402 AM CDT Mon May 30 2022 There is another possibility for precipitation on Wednesday as an upper level disturbance moves east across Nebraska. Severe weather is not expected at this time and rainfall totals should remain light. Wednesday is the coolest day in the long term, with highs in the 50s and 60s, which is between 15 and 20 degrees below normal for early June. Temperatures increase and conditions dry out on Thursday and Friday as an upper level ridge builds over the High Plains. Precipitation chances return Friday night and into early next week as a zonal pattern develops over Nebraska and a series of disturbances move across the state. Temperatures remain below normal through this time period. && .AVIATION...(For the 12Z TAFS through 12Z Tuesday morning) Issued at 650 AM CDT Mon May 30 2022 Wind and thunder will be the main challenges this TAF period. Expect VCTS at both KVTN and KLBF throughout the day. Will amend for predominate as radar trends dictate. Environment favors hail production so expect any thunderstorms will be capable of hail. There are indications for a narrow corridor of very strong winds to push into central Nebraska from the west, but confidence in timing and location are lacking. Will include some robust gusts through this afternoon but leave out high end gusts until confidence increases. Low level moisture looks a bit limited across southern Nebraska so expect KLBF will maintain VFR conditions outside of thunderstorms. Moisture is deeper to the north and KVTN will trend down to MVFR and may flirt with IFR later this afternoon. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...CDC SHORT TERM...Meltzer LONG TERM...Meltzer AVIATION...MBS
Hazardous weather outlook, May 30, 3:51 AM CDT, 7 hours 24 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 351 AM CDT Mon May 30 2022 NEZ004>010-022>029-035>038-056>059-069>071-094-310900- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 351 AM CDT Mon May 30 2022 /251 AM MDT Mon May 30 2022/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TODAY AND TONIGHT. There is a marginal to slight risk for severe thunderstorms generally east of highway 83 today with primary threats of damaging winds and large hail. There is an enhanced risk for severe thunderstorms today across northeastern Nebraska with primary threats of damaging winds, large hail, and a tornado is also possible. Locally heavy rainfall is also possible. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. No hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Please relay any information about observed severe weather to the NWS. && Full forecast details can be found on our website at http://www.weather.gov/northplatte
In the hours before
Special weather statement, May 30, 8:41 AM CDT, 2 hours 34 minutes before
Special Weather Statement
National Weather Service North Platte NE
841 AM CDT Mon May 30 2022
NEZ006-007-009-010-301430-
Holt NE-Rock NE-Keya Paha NE-Boyd NE-
841 AM CDT Mon May 30 2022
...A strong thunderstorm will impact portions of northeastern Rock,
northwestern Holt, east central Keya Paha and Boyd Counties through
930 AM CDT...
At 840 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Stuart, or 17 miles northeast of Bassett, moving
northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Spencer, Stuart, Butte, Naper, Gross, Bristow, Dustin, Anoka, Spencer
Dam, Parshall Bridge State Wildlife Management Area, Hull Lake State
Wildlife Management Area and Anncar.
This includes the following highways...
Highway 281 between mile markers 208 and 223.
Highway 12 between mile markers 91 and 130.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4293 9844 4292 9839 4259 9909 4266 9937
4300 9915 4299 9850
TIME...MOT...LOC 1340Z 209DEG 40KT 4269 9921
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
CDCLocal storm report, May 30, 9:02 AM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
902 AM CDT MON MAY 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 AM HAIL BRADY 41.02N 100.37W
05/30/2022 E1.50 INCH LINCOLN NE CO-OP OBSERVER
&&
GOMEZLocal storm report, May 30, 9:34 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
934 AM CDT MON MAY 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 AM HAIL BRADY 41.02N 100.37W
05/30/2022 E1.75 INCH LINCOLN NE PUBLIC
GOLF BALL SIZE HAIL, REPORT VIA SOCIAL MEDIA WITH
PICTURES AND VIDEO.
&&
GOMEZLocal storm report, May 30, 10:40 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1040 AM CDT MON MAY 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 AM HAIL BRADY 41.02N 100.37W
05/30/2022 E1.50 INCH LINCOLN NE CO-OP OBSERVER
REPORTED CAR WINDOW BROKEN OUT FROM HAIL.
&&
GOMEZSpecial weather statement, May 30, 10:50 AM CDT, 25 minutes before
Special Weather Statement
National Weather Service North Platte NE
1050 AM CDT Mon May 30 2022
NEZ007-010-301615-
Holt NE-Boyd NE-
1050 AM CDT Mon May 30 2022
...A strong thunderstorm will impact portions of northeastern Holt
and eastern Boyd Counties through 1115 AM CDT...
At 1050 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Lynch, or 17 miles southeast of Spencer, moving north
at 45 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lynch, Gross, Monowi, Dorsey, Scottville and Redbird State Wildlife
Management Area.
This includes Highway 12 between mile markers 131 and 144.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4296 9848 4293 9844 4293 9841 4288 9831
4278 9830 4261 9833 4262 9857 4300 9858
4300 9850
TIME...MOT...LOC 1550Z 183DEG 42KT 4270 9845
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
CDCSpecial weather statement, May 30, 10:52 AM CDT, 23 minutes before
Special Weather Statement
National Weather Service North Platte NE
1052 AM CDT Mon May 30 2022
NEZ010-028-029-301630-
Wheeler NE-Holt NE-Garfield NE-
1052 AM CDT Mon May 30 2022
...A strong thunderstorm will impact portions of northeastern
Garfield, central Holt and northwestern Wheeler Counties through 1130
AM CDT...
At 1052 AM CDT, Doppler radar was tracking a strong thunderstorm near
Chambers, or 23 miles southwest of O'neill, moving north at 45 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
O'neill, O'Neill, Atkinson, Chambers, Amelia, Emmet, Sunfish Lake,
Midway and Scottville.
This includes the following highways...
Highway 20 between mile markers 284 and 312.
Highway 281 between mile markers 167 and 203.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4205 9871 4206 9895 4274 9911 4275 9846
TIME...MOT...LOC 1552Z 183DEG 42KT 4214 9883
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
CDCThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:00 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Keith | 45 min |
| May 29, 7:35 PM CDT | Special Weather Statement | LBF | Chase, Perkins | 40 min |
| May 29, 7:40 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Grant, Hooker, McPherson | 50 min |
| May 29, 7:44 PM CDT | Special Weather Statement | LBF | Cherry | 61 min |
| May 29, 7:47 PM CDT | Special Weather Statement | LBF | Loup | 28 min |
| May 29, 8:02 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Loup | 43 min |
| May 29, 8:07 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker, Logan, McPherson, Thomas | 38 min |
| May 29, 8:14 PM CDT | Special Weather Statement | LBF | Lincoln | 46 min |
| May 29, 8:20 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 25 min |
| May 29, 8:30 PM CDT | Special Weather Statement | LBF | Blaine | 45 min |
| May 29, 8:42 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Loup, Rock | 48 min |
| May 29, 8:42 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 63 min |
| May 29, 8:53 PM CDT | Special Weather Statement | LBF | Lincoln | 52 min |
| May 29, 9:12 PM CDT | Tornado Warning | LBF | Garfield, Holt, Loup | 48 min |
| May 29, 9:33 PM CDT | Special Weather Statement | LBF | Logan | 42 min |
| May 29, 9:36 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 39 min |
| May 29, 9:37 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Custer, Logan, Thomas | 38 min |
| May 29, 9:41 PM CDT | Tornado Warning | LBF | Garfield, Holt, Wheeler | 49 min |
| May 29, 9:56 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Logan | 19 min |
| May 29, 10:10 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha, Rock | 50 min |
| May 29, 10:11 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Custer, Loup, Rock | 49 min |
| May 29, 10:22 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 27 min |
| May 29, 10:38 PM CDT | Special Weather Statement | LBF | Keya Paha | 22 min |
| May 29, 10:50 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha, Rock | 40 min |
| May 29, 10:53 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Garfield, Holt, Loup, Rock | 52 min |
| May 29, 11:18 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt, Keya Paha, Rock | 27 min |
| May 29, 11:24 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Wheeler | 51 min |
| May 29, 11:25 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 35 min |
| May 29, 11:37 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Garfield, Holt, Keya Paha, Rock, Wheeler | 68 min |
| May 29, 11:41 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 19 min |
| May 29, 11:58 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 32 min |
| May 30, 12:10 AM CDT | Severe Thunderstorm Warning | LBF | Garfield, Wheeler | 50 min |
| May 30, 12:11 AM CDT | Special Weather Statement | LBF | Sherman | 19 min |
| May 30, 12:30 AM CDT | Special Weather Statement | LBF | Custer | 30 min |
| May 30, 12:34 AM CDT | Areal Flood Advisory | LBF | Custer | 3 hr |
| May 30, 12:39 AM CDT | Special Weather Statement | LBF | Garfield | 36 min |
| May 30, 12:46 AM CDT | Areal Flood Advisory | LBF | Garfield | 3 hr |
| May 30, 12:50 AM CDT | Special Weather Statement | LBF | Loup | 25 min |
| May 30, 12:53 AM CDT | Special Weather Statement | LBF | Perkins | 37 min |
| May 30, 1:06 AM CDT | Severe Thunderstorm Warning | LBF | Custer, Loup | 24 min |
| May 30, 1:11 AM CDT | Special Weather Statement | LBF | Wheeler | 49 min |
| May 30, 1:27 AM CDT | Special Weather Statement | LBF | Chase, Perkins | 33 min |
| May 30, 1:35 AM CDT | Special Weather Statement | LBF | Hayes | 25 min |
| May 30, 1:48 AM CDT | Special Weather Statement | LBF | Holt | 27 min |
| May 30, 1:53 AM CDT | Special Weather Statement | LBF | Blaine | 22 min |
| May 30, 1:53 AM CDT | Special Weather Statement | LBF | Chase, Hayes, Keith, Perkins | 37 min |
| May 30, 2:21 AM CDT | Special Weather Statement | LBF | Custer | 24 min |
| May 30, 2:28 AM CDT | Special Weather Statement | LBF | Lincoln | 32 min |
| May 30, 2:57 AM CDT | Special Weather Statement | LBF | Custer | 33 min |
| May 30, 2:58 AM CDT | Special Weather Statement | LBF | Hooker, McPherson | 32 min |
| May 30, 3:10 AM CDT | Special Weather Statement | LBF | Lincoln | 20 min |
| May 30, 3:22 AM CDT | Special Weather Statement | LBF | Hooker, Thomas | 23 min |
| May 30, 4:12 AM CDT | Special Weather Statement | LBF | Garfield, Wheeler | 33 min |
| May 30, 4:27 AM CDT | Special Weather Statement | LBF | Cherry | 48 min |
| May 30, 4:46 AM CDT | Severe Thunderstorm Warning | LBF | Holt | 20 min |
| May 30, 6:32 AM CDT | Special Weather Statement | LBF | Logan | 28 min |
| May 30, 6:35 AM CDT | Special Weather Statement | LBF | Hayes | 25 min |
| May 30, 6:43 AM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan | 32 min |
| May 30, 7:03 AM CDT | Special Weather Statement | LBF | Lincoln | 27 min |
| May 30, 7:15 AM CDT | Special Weather Statement | LBF | Blaine | 30 min |
| May 30, 7:30 AM CDT | Special Weather Statement | LBF | Lincoln | 30 min |
| May 30, 7:57 AM CDT | Special Weather Statement | LBF | Rock | 33 min |
| May 30, 7:58 AM CDT | Special Weather Statement | LBF | Logan | 32 min |
| May 30, 8:25 AM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Custer, Loup, Rock | 80 min |
| May 30, 8:41 AM CDT | Special Weather Statement | LBF | Boyd | 49 min |
| May 30, 9:31 AM CDT | Severe Thunderstorm Warning | LBF | Boyd, Brown, Holt, Keya Paha, Rock | 74 min |
| May 30, 10:50 AM CDT | Special Weather Statement | LBF | Boyd | 25 min |
| May 30, 10:52 AM CDT | Special Weather Statement | LBF | Holt | 38 min |
| May 30, 10:56 AM CDT | Severe Thunderstorm Warning | LBF | Holt | 49 min |
| May 30, 11:43 AM CDT | Special Weather Statement | LBF | Holt | 17 min |
| May 30, 11:47 AM CDT | Special Weather Statement | LBF | Loup, Rock | 43 min |
| May 30, 12:00 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Wheeler | 30 min |
| May 30, 12:16 PM CDT | Special Weather Statement | LBF | Holt | 44 min |
| May 30, 12:48 PM CDT | Special Weather Statement | LBF | Boyd, Holt | 42 min |
| May 30, 1:27 PM CDT | Special Weather Statement | LBF | Boyd | 33 min |
| May 30, 2:38 PM CDT | Special Weather Statement | LBF | Chase, Frontier, Hayes | 67 min |
| May 30, 3:16 PM CDT | Special Weather Statement | LBF | Holt, Rock | 44 min |
| May 30, 3:44 PM CDT | Special Weather Statement | LBF | Wheeler | 16 min |
| May 30, 3:58 PM CDT | Special Weather Statement | LBF | Boyd | 32 min |
| May 30, 5:03 PM CDT | Special Weather Statement | LBF | Wheeler | 27 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.